# SDR SWAA2012060504674

- Difficulty date: May 29, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 50,467 hours, 40,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CRACKED AT BS 294.3, RBL 55.  REPAIRED CHORD IAW SRM.
